advertisement
Question
Posted by: Yolande | 2008-11-24

Depression

My mother died August 2007 due to cancer.

I was on Prozac for more than 3 years and the doctor changed it to Depramil 20mg. 3 Months ago she changed it again to 40mg, but still I' m feeling depressed especially the last 2 weeks. I' m happily married and have 2 children (5 &  2). What can be the problem? Can it be the medication?

Sometimes when I wake up in the morning, I' m feeling all chirpy, but the later in the day it gets, the more depressed I feel. I don' t know what to do, is it because of the Christmas time or must I change to another medication or am I only stupid.

I also use Zolpidem 10mg to sleep at night.

I don' t want to feel like this anymore. Sometimes I think the best would be to end my life and " go"  to my mother who I misses very much, but then I think about my husband and children again.

Please help me!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

The medicine(s) aren't likely to CAUSe the problems you describe. But if the central issue within your depression is Grief, no antidepressant is especially good at clearing that up --- what it needs is skilled psychotherapy / counselling, which is what you probably need most, and rather urgently, in view of the thoughts of suicide you mention. DO you really think your late mother would want you to do something like that, and bring so much grief to your husband and children and to everyone who knows you ? Ou are in no way stupid, but still, literally, grief-stricken, and you deserve proper counselling / therapy for this, not only to free yourself from these bad feelings, but to free yourself to produce a happier life that will be an appropriate memorial for your dear mother.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement